Volume 17, No 4, 2010

A. V. Eremeev
A fully polynomial randomized approximation scheme based on an evolutionary algorithm
P. 3–17

S. S. Marchenkov
The closure operator in many-valued logic based on functional equations
P. 18–31

A. L. Perezhogin
About straight automorphisms of Hamilton cycles in the Boolean n-cube
P. 32–42

A. S. Rudnev
Simulated annealing based algorithm for the rectangular bin packing problem with impurities
P. 43–66

A. S. Skidin, M. P. Fedoruk, A. V. Shafarenko, S. K. Turitsyn
Mitigation of pattern-effects in optical fibre communications by using an adaptive block encoding
P. 67–83

V. V. Shenmaier
An asymptotically exact algorithm for the maximum-weight traveling salesman problem in a finite-dimensional normed space
P. 84–91

 © Sobolev Institute of Mathematics, 2015